# SDR SWIA200515087

- Difficulty date: May 20, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 12,088 hours, 9,936 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Inoperative
- Location: Flap Scew
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP SKEW DETECTION SYSTEM INOPERATIVE.  REPLACED CONNECTOR 1J9CE IAW WDM 27-51-00.  OPERATIONAL CHECK GOOD IAW MM 27-51-00.
